# SDR SWAA2021052137119

- Difficulty date: December 16, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FLOOR SHIELD @ BS 847-867; RBL 20-25; WL 156 CORRODED / REMOVED CORROSION FROM AFT SHIELD IN AFT CARGO COMPARTMENT AT STA 847 - 867 RBL 25 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS ORIGINAL THICKNESS .050'; LOSS OF .008'; REMAINING .042' OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG# 146A0081 REV - . APPLIED CIC IAW AMM 51-21-91-620-802. P/N 146A8127-10 ATAG WN4461
